Ask an expert
Question

28 Jul 2008

B5 Acne Treatment
Hi Doc,

I have read about the Clear Skin B5 product for treating acne. Are you fimiliar with this product?

My acne started a year ago when I changed contraceptives and then used antibiotics after an operation. Since then I have also had problem with my digestive system. So this might be the cause of my acne.

I have tried Tetralysil and also Omega 3& 6, Flaxseed, Coconut Oil, Primrose and Zinc, to no avail.

I would like an opinion on B5 and also how to tackle my digestive problems?

Please help.

KC
Answer 397 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear KC
the problem may be the hormones in the current contraception - rather see a dermatologist first as changing this may make a big difference. Try using fybogel orange 1 daily and taking probiotics 1 three times a day for the digestive problems?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote